MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 12CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 12CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120472
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 134 events for the failure: overheating of device, 23 events had insufficient information, 93 events had problem identified during non-clinical procedure; there was no patient involvement, 18 events had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, 134 events were reported for this quarter.Product return status, 27 devices were evaluated based on historical data analysis, 96 devices had investigation types that have not yet been determined, 11 devices were received.Evaluation findings (results/components), 27 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable, 96 devices: results pending completion of investigation / part/component/sub-assembly term not applicable, 10 devices: no device problem found / part/component/sub-assembly term not applicable, 1 device: wear problem, no device problem found / rod/shaft product disposition, 30 devices: archived by stryker, 6 devices: product not received, 2 devices: scrapped by stryker, 96 devices: product disposition is not yet determined.Additional information, 134 devices were not labeled for single-use, 134 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99490.Supplemental rationale: corrected data: b5, h1, h6, h11.134 events were previously reported during the reporting quarter: however, - 1 event was reported in error.- 133 previously reported events are included in this follow-up record.Product return status: 51 devices were received.72 devices were evaluated based on historical data analysis.9 devices had investigation types that have not yet been determined.1 device was not available for evaluation.Evaluation findings (results/components): 37 devices: no device problem found / part/component/sub-assembly term not applicable.72 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.3 devices: wear problem, no device problem found / rod/shaft.9 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.4 devices: degradation problem identified, overheating problem identified / bearings.2 devices: lubrication problem identified, overheating problem identified / bearings.1 device: degradation problem identified / bearings.1 device: wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.2 devices: wear problem, overheating problem identified / bearings.1 device: no findings available / part/component/sub-assembly term not applicable.1 device: degradation problem identified, no device problem found / bearings.Product disposition: 90 devices: scrapped by stryker.24 devices: archived by stryker.9 devices: product not received.1 device: scrapped by customer.9 devices: product disposition is not yet determined.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 133 events for the failure: overheating of device.- 97 events had problem identified during non-clinical procedure; there was no patient involvement.- 33 events had no health consequences or impact.- 3 events had insufficient information.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99490.Supplemental rationale corrected data: b5, h1, h6, h11.133 events were previously reported during the reporting quarter; however, - 1 event was reported in error.- 132 previously reported events are included in this follow-up record.Product return status: 56 devices were received.75 devices were evaluated based on historical data analysis.1 device was not available for evaluation.Evaluation findings (results/components): 40 devices: no device problem found / part/component/sub-assembly term not applicable 75 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 4 devices: wear problem, no device problem found / rod/shaft 4 devices: degradation problem identified, overheating problem identified / bearings 2 devices: lubrication problem identified, overheating problem identified / bearings 1 device: degradation problem identified / bearings 1 device: wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 3 devices: wear problem, overheating problem identified / bearings 1 device: no findings available / part/component/sub-assembly term not applicable 1 device: degradation problem identified, no device problem found / bearings.Product disposition 96 devices: scrapped by stryker 25 devices: archived by stryker 9 devices: product not received 2 devices: scrapped by customer.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 132 events for the failure: overheating of device.- 97 events had problem identified during non-clinical procedure; there was no patient involvement.- 34 events had no health consequences or impact.- 1 event had insufficient information.

Brand Name
ELITE 12CM ANGLED ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23399822
Report Number3015967359-2025-99490
Device Sequence Number9872116
Product Code HBE
UDI-Device Identifier07613327096576
UDI-Public07613327096576
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized132
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120472
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/27/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown